MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART
Model Number OM-10000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4,b5,e3,g3,g6,h2,h3,h6,h11.The device was returned to the factory for evaluation on 11/12/2025.An investigation was conducted on 11/13/2025.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the intact device.The device was loaded onto a reference retractor with no physical or visual difficulties observed.The device was able to be locked onto the reference retractor.The flexlink arm was able to be adjusted and positioned, and then locked into place by turning the knob clockwise with no physical or visual difficulties, with the locking lever in both the locked and unlocked positions.Based upon the received condition of the device, the reported failure "mechanical problem" was not confirmed.The lot # 3000495176 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
The hospital reported that the patient was in the or when the defect was noticed.Upon opening the acrobat-i stabilizer, the locking mechanism was sprung.Another device was pulled and the procedure was completed without injury.There was no procedural delay.
 
Additional Manufacturer Narrative
Tw (b)(4) the device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that a product malfunction on product acrobat-i stabilizer that was attempted to be used in a case today.Upon opening the product, the locking mechanism was sprung.Another device was pulled and the procedure was completed without injury.

Brand Name
ACROBAT-I STABILIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23645639
Report Number2242352-2025-0001226
Device Sequence Number21359177
Product Code MWS
UDI-Device Identifier00607567700581
UDI-Public(01)00607567700581(10)3000495176(17)270808
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOM-10000
Device Catalogue NumberOM-10000
Device Lot Number3000495176
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO
Patient SexUnknown